Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 382574, 14 pages
http://dx.doi.org/10.1155/2009/382574
Research Article

On Multiple Interpolation Functions of the Nörlund-Type -Euler Polynomials

1Department of Mathematics, Faculty of Arts and Science, University of Gaziantep, 27310 Gaziantep, Turkey
2Department of Mathematics, Faculty of Arts and Science, University of Akdeniz, 07058 Antalya, Turkey

Received 13 February 2009; Accepted 24 March 2009

Academic Editor: Agacik Zafer

Copyright © 2009 Mehmet Acikgoz and Yilmaz Simsek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehmet Acikgoz and Yilmaz Simsek, “On Multiple Interpolation Functions of the Nörlund-Type -Euler Polynomials,” Abstract and Applied Analysis, vol. 2009, Article ID 382574, 14 pages, 2009. https://doi.org/10.1155/2009/382574.